# SDR SWAA2023081460413

- Difficulty date: June 18, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABI CENTER WING BOX FLOOR SUPPORT INNER CHORD CRACKED AT STA 520 LBL 64 WL 208.1<[01] VERIFIED / INSPECTED REPAIR ACCOMPLISHED AT CABIN FLOOR STRUCTURE STA 520 LBL 64 WL 208.1. FABRICATED PARTS REPAIR DOUBLERS. INSTALLED. REF. FABRICATED INNER CHORD CREASE BEAM SECTION FROM AL 7050-T7451 PLATE PO# 2028332 PER B737-700 SRM 51-70-12-2R-2 TABLE 202 AND 51-20-01-0G-0. INSTALLED REPAIR PARTS PER B737-700 SRM 51-70-12-2R-2.;[02] REPAIRED MAIN CABI CENTER WING BOX FLOOR SUPPORT INNER CHORD AT STA 520 LBL 64 WL 208.1 AS PER SRM 51-70-12-2R-2.;[03] RII -- VERIFIED REPAIR OF MAIN CABIN CENTER WING BOX FLOOR SUPPORT INNER CHORD AT STA 520 LBL 64 WL 208.1.
